Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on Asymptotic Evaluation of Some Hankel Transforms

C. L. Frenzen and R. Wong
Mathematics of Computation
Vol. 45, No. 172 (Oct., 1985), pp. 537-548
DOI: 10.2307/2008143
Stable URL: http://www.jstor.org/stable/2008143
Page Count: 12
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available

Abstract

Asymptotic behavior of the integral $$I_f(w) = \int^\infty_0 e^{-x^{2}}J_0(wx)f(x^2)x dx$$ is investigated, where $J_0(x)$ is the Bessel function of the first kind and $w$ is a large positive parameter. It is shown that $I_f(w)$ decays exponentially like $e^{-\gamma w^{2}}, \gamma > 0$, when $f(z)$ is an entire function subject to a suitable growth condition. A complete asymptotic expansion is obtained when $f(z)$ is a meromorphic function satisfying the same growth condition. Similar results are given when $f(z)$ has some specific branch point singularities.

Page Thumbnails

  • Thumbnail: Page 
537
    537
  • Thumbnail: Page 
538
    538
  • Thumbnail: Page 
539
    539
  • Thumbnail: Page 
540
    540
  • Thumbnail: Page 
541
    541
  • Thumbnail: Page 
542
    542
  • Thumbnail: Page 
543
    543
  • Thumbnail: Page 
544
    544
  • Thumbnail: Page 
545
    545
  • Thumbnail: Page 
546
    546
  • Thumbnail: Page 
547
    547
  • Thumbnail: Page 
548
    548